Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: J. L. Walsh
Title: Interpolation and Approximation by Rational Functions in the Complex Domain
Additional book information: American Mathematical Society Colloquium Publications, vol. 20. New York, 1935. ix+381 pp.

Review Information:

Reviewer: Gabriel Szegö
Journal: Bull. Amer. Math. Soc. 42 (1936), 604-607
DOI: https://doi.org/10.1090/S0002-9904-1936-06359-7